| Model Number |
M00562340 |
| Medical Device Problem Codes |
Failure to Deliver Energy (1211); Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of device unable to deliver.Energy.Imdrf device code a050702 captures the reportable event of snare loop unable to cut.
Event or Problem Description
It was reported to boston scientific corporation that a captivator medium hexagonal stiff snare was used during a polypectomy procedure performed on (b)(6), 2023.During the procedure, the snare did not conduct electricity to perform the cut.The procedure was completed with an alternate device.There were no patient complications reported as a result of this event.